American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Lien Boelaert and Tom De Medts. A new construction of Moufang quadrangles of type $E_6, E_7$ and $E_8$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] M. L. Racine and E. I. Zel’manov. An octonionic construction of the Kac superalgebra K$_{10}$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] José A. Anquela, Teresa Cortés and Holger P. Petersson. Commuting $U$-operators in Jordan algebras. Trans. Amer. Math. Soc. 366 (2014) 5877-5902.
Abstract, references, and article information   
View Article: PDF

[4] Errata for ``The Octonions''. Bull. Amer. Math. Soc. 42 (2005) 213-213.
Abstract, references, and article information
View Article: PDF

[5] John C. Baez. The octonions. Bull. Amer. Math. Soc. 39 (2002) 145-205. MR 1886087.
Abstract, references, and article information
View Article: PDF

[6] Holger P. Petersson and Michel L. Racine. Octonion algebras obtained from associative algebras with involution. Proc. Amer. Math. Soc. 130 (2002) 1563-1572. MR 1887000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas J. E. Schwarz. Simple exceptional $16$-dimensional Jordan triple systems . Proc. Amer. Math. Soc. 100 (1987) 623-626. MR 894427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. P. Petersson and M. L. Racine. Cubic subfields of exceptional simple Jordan algebras . Proc. Amer. Math. Soc. 91 (1984) 31-36. MR 735558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Bix. Isomorphism theorems for octonion planes over local rings . Trans. Amer. Math. Soc. 266 (1981) 423-439. MR 617543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Bix. Octonion planes over local rings . Trans. Amer. Math. Soc. 261 (1980) 417-438. MR 580896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Drucker. Orbit structure of the exceptional Hermitian symmetric spaces. II. Bull. Amer. Math. Soc. 80 (1974) 1225-1229. MR 0335859.
Abstract, references, and article information   
View Article: PDF

[12] Daniel Drucker. Orbit structure of the exceptional Hermitian symmetric spaces. I. Bull. Amer. Math. Soc. 80 (1974) 285-289. MR 0335859.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1